MathSciNet Relay Station
MathSciNet bibliographic data
MR2510020 60J65
Pinsky, Ross G. Transcience/recurrence for normally reflected Brownian motion in unbounded domains. Ann. Probab. 37 (2009), no. 2, 676–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement